# SDR 2008UALA03816

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,889 hours, 14,455 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 232N800197
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAK IN CAPT'S OXYGEN MASK.  HEAD STRAP HAS LEAK.  LEAKING HEAD STRAP ON O2 MASK.  REPLACED CAPT O2 MASK ASSY, OPS CHECKED NORMAL.
